It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Well, in all of my web searches, this is all I found. But, at least it isn't just me. Maybe I am a rarity. :rolleyes:

irth Control Pill Symptoms
Question: I am 34 years old, exercise daily, have 14.7 % bodyfat, have always been healthy and I don't get sick often. My husband and I would like to starta family so I went off the birth control pill (Orthonovum 135) in January 1997 which Ihad been on for 14 years. I had no trouble while on the pill. However, about three weeks after stopping it, I had the following adverse side effects which are still plaguing me, but aren't quite as severe as their onset. These include dizziness, nausea, vertigo, claustrophobia, sweaty palms, night sweats, hot flashes, extreme adrenaline rushes, nervousness, sleeplessness, shaky legs at night, and bouts of trouble breathing. My chest feels heavy and I'm not able to catch my breath or breath deeply, seeing spots in my vision, dishydrosis (a skin irritation with an unknown cause that gets worse with stress) on my inner hand, racing heart, etc. During this time I've been sick with a cold for two weeks out of each month. The gynecologist could not find anything wrong with me after a series of tests. My physician tried many blood tests and all were normal. The one test that did come back abnormal was the Adrenal Stress Test which showed my cortisol levels to be abnormally high in the afternoon and at night. For this, I am taking magnesium, phosphotidylserine (an amino acid), and trace amounts of DHEA. I am eating a lot of protein and have cut back on complex carbohydrates (starches), sugar, caffeine, and alcohol (all of which I was suddenly intolerant of with the onset of these symptoms). I have not started to menstruate since my last pill in January, even with a 15 day progesterone supplement recommended by my physician. This means I'm not producing enough estrogen. Because of the timing of my symptoms and going off the pill I attribute the symptoms to lack of progesterone and estrogen which is, in a sense, menopause or perimenopause. I have been taking flaxseed oil, dong quoi, and soy products to help alleviate my symptoms as well as build up my estrogen. I'm feeling better but am not totally well yet. I'm waiting for results from a FSH and LH test. It appears that not many doctors know the effects of going off the pill. Is what I'm experiencing normal? Have other women had the same problems? How long does it usually take for the system to work correctly, and to be able to get a normal period? Could I have damaged my reproductive organs or system by staying on the pill for so long? Why am I feeling so bad? Is this what menopause feels like? Any suggestions on what more I can do besides wait? Going back on the pill is not an option.





All times are GMT -7. The time now is 07:58 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!